# SDR MALA050150

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 16,913 hours, 18,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK FOUND LT WRAP-AROUND P/N 7253711-245 IS CORRODED AND HAS BEEN REPLACED IAW SRM 51-40-21.
